# SDR 2015FA0000557

- Difficulty date: November 2, 2015
- Submitted: November 10, 2015
- Operation: General aviation
- Aircraft: N592PU
- Make and model: Cirrus SR20
- Aircraft serial: 2053
- Aircraft time: 2,511 hours
- Engine: Cont IO360ES
- Engine time: 344 hours
- Propeller: Hartzl BHCJ2YF1
- System (JASC): 8011 · Engine Starter
- Part: Adapter
- Part number: 646220A53
- Condition: Making Metal
- Location: Starter
- Part time: 72 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED FERROUS METAL FLAKES IN OIL FILTER.  DURING INVESTIGATION DETERMINED SOURCE WAS THE DRIVE SHAFT WITHIN THE STARTER ADAPTER.  APPEARS THE DRIVE CLUTCH SPRING WAS DRAGGING ON THE DRUM AREA OF THE SHAFT REMOVING METAL FLAKES.
